# SDR CALA2025100709740

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL HAS CORROSION AT MULTIPLE PLACES.  AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB FOUND TO BE OUT OF LIMITS IAW 737-800ER SRM 53-30-15-1A-1 FIG 103 REMOVED AND REPLACED WEB  PART #146A8123U25 ATSMRO PO # 1133565 IAW 737-900ER SRM 51-40-02 AND BOEING DWG # 1465A8123 ID 21.
